| Model Number |
SD980.016 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.
Event or Problem Description
It was reported that the patient had an infection in the left bsso post-operatively and required additional intervention on the lower jaw.
Additional Manufacturer Narrative
The investigation concluded that the device met specifications.The exact root cause cannot be confirmed as post-operative scans were not provided.
Event or Problem Description